MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 NiCore Nitinol Guidewire

C.R. BARD INC. (COVINGTON) -1018233 NiCore Nitinol Guidewire
Catalog Number 150NSS35
Medical Device Problem Codes Flaked (1246); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during the procedure the guidewire faced a malfunction while placing the guidewire according to standard operating procedures.Upon withdrawal of the guidewire, peeling of the guidewire sheath was observed.The clinical team communicated with the sales representative, stating that the product had a quality issue and needed to be sent to the manufacturer for testing.

Brand Name
NiCore Nitinol Guidewire
Common Device Name
Guidewire
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24781659
Report Number1018233-2026-02222
Device Sequence Number13270971
Product Code EZB
UDI-Device Identifier00801741051524
UDI-Public(01)00801741051524(17)300320(10)NGKS2230
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150NSS35
Device Lot NumberNGKS2230
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/29/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown